Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Delladio

First variation formula for generalized Gauss graphs

created on 14 Dec 2001

[BibTeX]

Published Paper

Inserted: 14 dec 2001

Journal: Ann. Mat. Pura ed Appl.
Volume: CLXXIX
Pages: 17-37
Year: 2001

Abstract:

A first variation formula is proved in the context of generalized Gauss graphs, a class of generalized surfaces with Gauss maps.

Keywords: Rectifiable currents, varifolds, generalized Gauss graphs

Credits | Cookie policy | HTML 5 | CSS 2.1